Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at May 1, 2013, 2:44 PM CDT for 46 counties in Texas. It took effect at May 2, 2013, 9:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 2:44 PM CDT (19:44 UTC)
- In effect from
- May 2, 2013, 9:00 AM CDT
- Expired
- May 2, 2013, 9:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 690 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005 WWUS74 KFWD 011944 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT WED MAY 1 2013 ...WIND ADVISORY FOR ALL OF NORTH TEXAS THURSDAY AFTERNOON AND EVENING... ...FREEZE WATCH FOR NORTHWEST COUNTIES FOR FRIDAY MORNING.... .A STRONG COLD FRONT WILL PRODUCE NORTHWEST WINDS 25 TO 30 MPH GUSTING OCCASIONALLY AS HIGH AS 40 MPH ACROSS ALL OF NORTH TEXAS THURSDAY AFTERNOON AND EVENING. AS WINDS DIE DOWN OVERNIGHT...FREEZING TEMPERATURES ARE EXPECTED NEAR SUNRISE FRIDAY ALONG AND NORTHWEST OF A LINE FROM EASTLAND TO MINERAL WELLS TO GAINESVILLE. TXZ091-092-100>102-115>117-129-020345- /O.NEW.KFWD.WI.Y.0006.130502T1800Z-130503T0200Z/ /O.NEW.KFWD.FZ.A.0001.130503T0900Z-130503T1500Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER... GORMAN 244 PM CDT WED MAY 1 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TIMING...STRONGEST WINDS EXPECTED THURSDAY AFTERNOON THROUGH SUNSET. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 30 MPH WITH GUSTS OCCASIONALLY AS HIGH AS 40 MPH. * TEMPERATURE...DROPPING TO FREEZING OR JUST BELOW AROUND SUNRISE FRIDAY MORNING AND WARMING ABOVE FREEZING BY MID MORNING. * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. TENDER PLANTS MAY SUFFER FREEZE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ093>095-103>107-118>123-130>135-141>148-156>162-174-175-020345- /O.NEW.KFWD.WI.Y.0006.130502T1800Z-130503T0200Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 244 PM CDT WED MAY 1 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY. * TIMING...STRONGEST WINDS EXPECTED THURSDAY AFTERNOON THROUGH SUNSET. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 30 MPH WITH GUSTS OCCASIONALLY AS HIGH AS 40 MPH. * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
4 follow-up statements
184 WWUS74 KFWD 020324 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1024 PM CDT WED MAY 1 2013 ...WIND ADVISORY FOR ALL OF NORTH TEXAS THURSDAY AFTERNOON AND EVENING... ...FREEZE WATCH FOR NORTHWEST COUNTIES FOR FRIDAY MORNING.... .A STRONG COLD FRONT WILL PRODUCE NORTHWEST WINDS 20 TO 30 MPH GUSTING TO BETWEEN 35 AND 40 MPH ACROSS ALL OF NORTH TEXAS BY THURSDAY AFTERNOON AND EVENING. AS WINDS DIE DOWN THURSDAY NIGHT... FREEZING TEMPERATURES ARE EXPECTED ALONG AND NORTHWEST OF A LINE FROM EASTLAND TO MINERAL WELLS TO GAINESVILLE AROUND DAYBREAK FRIDAY. TXZ091-092-100>102-115>117-129-021130- /O.CON.KFWD.WI.Y.0006.130502T1800Z-130503T0200Z/ /O.CON.KFWD.FZ.A.0001.130503T0900Z-130503T1500Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER... GORMAN 1024 PM CDT WED MAY 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TIMING...STRONGEST WINDS EXPECTED AFTERNOON THROUGH MID EVENING THURSDAY. * WINDS...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. * TEMPERATURE...DROPPING TO OR JUST BELOW FREEZING DAYBREAK FRIDAY MORNING...THEN WARMING ABOVE FREEZING BY MID MORNING. * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. TENDER PLANTS MAY SUFFER FREEZE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ093>095-103>107-118>123-130>135-141>148-156>162-174-175-021130- /O.CON.KFWD.WI.Y.0006.130502T1800Z-130503T0200Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1024 PM CDT WED MAY 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... * TIMING...STRONGEST WINDS EXPECTED AFTERNOON THROUGH MID EVENING THURSDAY. * WINDS...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
468 WWUS74 KFWD 020855 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 355 AM CDT THU MAY 2 2013 TXZ091-092-100>102-115>117-129-021800- /O.UPG.KFWD.FZ.A.0001.130503T0900Z-130503T1500Z/ /O.NEW.KFWD.FZ.W.0004.130503T1000Z-130503T1400Z/ /O.EXT.KFWD.WI.Y.0006.130502T1400Z-130503T0200Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER... GORMAN 355 AM CDT THU MAY 2 2013 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT FRIDAY. A WIND ADVISORY IS ALSO IN EFFECT FROM 9 AM THIS MORNING TO 9 PM TONIGHT. * TIMING...WINDS WILL INCREASE THROUGH LATE THIS MORNING WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH LATE TONIGHT. TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR JUST BELOW FREEZING AROUND SUNRISE FRIDAY MORNING. * WINDS...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH CAN BE EXPECTED. * TEMPERATURE...DROPPING TO OR JUST BELOW FREEZING DAYBREAK FRIDAY MORNING...THEN WARMING ABOVE FREEZING BY MID MORNING. * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. SENSITIVE PLANTS SHOULD BE COVERED TO PREVENT DAMAGE FROM THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WARNING THIS LATE IN THE SEASON MEANS FREEZING TEMPERATURES ARE EXPECTED BEYOND THE NORMAL LAST FREEZE OF THE SEASON. FREEZING TEMPERATURES MAY DAMAGE OR KILL SPRING VEGETATION THAT IS SENSITIVE TO THE COLD. && $$ TXZ093>095-103>107-118>123-130>135-141>148-156>162-174-175-021800- /O.EXT.KFWD.WI.Y.0006.130502T1400Z-130503T0200Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 355 AM CDT THU MAY 2 2013 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON AND EVENING. * WINDS...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ DUNN
152 WWUS74 KFWD 021754 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1254 PM CDT THU MAY 2 2013 TXZ091-092-100>102-115>117-129-030200- /O.CON.KFWD.FZ.W.0004.130503T1000Z-130503T1400Z/ /O.CON.KFWD.WI.Y.0006.000000T0000Z-130503T0200Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER... GORMAN 1254 PM CDT THU MAY 2 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT FRIDAY ALONG AND NORTHWEST OF A LINE FROM EASTLAND TO WEATHERFORD AND GAINESVILLE. A WIND ADVISORY IS ALSO IN EFFECT AREA WIDE THROUGH 9 PM TONIGHT. * TIMING...WINDS WILL INCREASE THROUGH LATE THIS MORNING WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH LATE TONIGHT. TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR JUST BELOW FREEZING AROUND SUNRISE FRIDAY MORNING. * WINDS...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH CAN BE EXPECTED. * TEMPERATURE...DROPPING TO OR JUST BELOW FREEZING DAYBREAK FRIDAY MORNING...THEN WARMING ABOVE FREEZING BY MID MORNING. * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. SENSITIVE PLANTS SHOULD BE COVERED TO PREVENT DAMAGE FROM THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WARNING THIS LATE IN THE SEASON MEANS FREEZING TEMPERATURES ARE EXPECTED BEYOND THE NORMAL LAST FREEZE OF THE SEASON. FREEZING TEMPERATURES MAY DAMAGE OR KILL SPRING VEGETATION THAT IS SENSITIVE TO THE COLD. && $$ TXZ093>095-103>107-118>123-130>135-141>148-156>162-174-175-030200- /O.CON.KFWD.WI.Y.0006.000000T0000Z-130503T0200Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1254 PM CDT THU MAY 2 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON AND EVENING. * WINDS...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH * IMPACTS...LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT WEIGHT OBJECTS MAY BE BLOWN AROUND THURSDAY AFTERNOON. HIGH PROFILE VEHICLES WILL EXPERIENCE BUFFETING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
205 WWUS74 KFWD 030156 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 856 PM CDT THU MAY 2 2013 TXZ091-092-100>102-115>117-129-030930- /O.EXP.KFWD.WI.Y.0006.000000T0000Z-130503T0200Z/ /O.CON.KFWD.FZ.W.0004.130503T1000Z-130503T1400Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER... GORMAN 856 PM CDT THU MAY 2 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... * TEMPERATURE...DROPPING TO OR JUST BELOW FREEZING AROUND DAYBREAK FRIDAY MORNING. TEMPERATURES WILL WARM ABOVE ABOVE FREEZING BY MID MORNING. * IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED TO PREVENT DAMAGE FROM THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING THIS LATE IN THE SEASON MEANS FREEZING TEMPERATURES ARE EXPECTED BEYOND THE NORMAL LAST FREEZE OF THE SEASON. THESE CONDITIONS WILL HURT OR KILL SENSITIVE PLANTS. RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ093>095-103>107-118>123-130>135-141>148-156>162-174-175-030300- /O.EXP.KFWD.WI.Y.0006.000000T0000Z-130503T0200Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 856 PM CDT THU MAY 2 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...NORTH AND NORTHWEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE OVERNIGHT AND INTO FRIDAY. $$ 05/
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at May 1, 12:42 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 1, 12:42 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1242 PM CDT WED MAY 1 2013 .AVIATION... MVFR CIGS WILL LINGER ANOTHER HOUR OR TWO BEFORE LIFTING AND/OR SCATTERING OUT. VFR CONDITIONS WILL PREVAIL THEREAFTER THROUGH THE EVENING HOURS WITH SOUTHEAST WINDS NEAR 10KT BACKING TO THE EAST AND NORTHEAST AFTER SUNSET. COLD FRONT WILL ARRIVE LATE TONIGHT...WITH WINDS LIKELY BECOMING NORTH AHEAD OF THE ACTUAL BOUNDARY. TRUE FROPA WILL BE AROUND 9Z IN THE METROPLEX AND WACO WITH NORTH WINDS INCREASING TO 15-20KT AND CIGS FALLING TO IFR IN ITS WAKE. EXPECT IFR CIGS TO PREVAIL FROM EARLY MORNING INTO EARLY AFTERNOON THURSDAY...LIFTING TO LOW MVFR BY MID AFTERNOON. NORTH WINDS WILL INCREASE FURTHER IN THE AFTERNOON HOURS TO 25G35KT. CONCERNING CONVECTION CHANCES AT TAF SITES...IT APPEARS THUNDERSTORMS THAT FIRE ON THE FRONT THIS AFTERNOON AND EVENING WILL REMAIN WELL WEST OF THE METROPLEX AND WILL NOT MENTION THEM BUT CONTINUE TO MONITOR TRENDS. WACO HAS A BETTER SHOT AT SOME STORMS AROUND/AFTER MIDNIGHT AS A MULTICELL COMPLEX MAY TRY TO SLIDE S/SE AND CLIP THE WESTERN EDGE OF THE WACO AREA. WILL MENTION VCTS AT WACO FROM 6-9Z. BEHIND THE FRONT...ELEVATED MOISTURE AND INSTABILITY LOOKS SUFFICIENT FOR A FEW ELEVATED SHOWERS THURSDAY AND HAVE INCLUDED VCSH AT ALL TAF SITES. IT IS POSSIBLE THERE IS ENOUGH ELEVATED INSTABILITY FOR AN ISOLATED THUNDERSTORM OR TWO...BUT WILL NOT MENTION AT THIS POINT. TR.92 && .UPDATE... HAVE LOWERED HIGHS TODAY 4-5 DEGREES DUE TO THE CLOUD COVER. ONLY COSMETIC CHANGES TO TODAY OTHERWISE. 84 && .PREV DISCUSSION... /ISSUED 403 AM CDT WED MAY 1 2013/ ONE MORE NICE DAY IS IN STORE FOR NORTH TEXAS BEFORE ANOTHER STRONG COLD FRONT MOVES THROUGH SENDING RECORD COLD INTO THE REGION ALONG WITH CLOUDY SKIES AND AREAS OF RAIN. WATER VAPOR IMAGERY SHOWS THE UPPER SYSTEM WHICH WILL BE RESPONSIBLE FOR THE COLDER WEATHER CURRENTLY OVER THE WESTERN US. UPSTREAM RIDGING ALONG THE WEST COAST WILL ALLOW THE MAIN TROUGH TO AMPLIFY AND DIG INTO THE CENTRAL PLAINS OVER THE NEXT 36 HOURS. THIS WILL SEND A STRONG COLD FRONT THROUGH NORTH TEXAS VERY LATE TONIGHT INTO THURSDAY MORNING. UNTIL THEN...NORTH TEXAS WILL ACTUALLY BE BETWEEN THE UPPER SYSTEM TO THE WEST AND A STOUT LITTLE UPPER LOW OVER EXTREME SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. THIS WILL RESULT IN WEAK RIDGING ACROSS THE REGION TODAY WITH HEIGHTS RISING AND GENERALLY SUBSIDENT VERTICAL MOTIONS THROUGH MUCH OF THE DAY. LOW CLOUDS ARE DEVELOPING AND SPREADING NORTH THIS MORNING...SIMILAR TO YESTERDAY AND WILL LIKELY LINGER INTO LATE MORNING. SOME ANVIL DEBRIS FROM THUNDERSTORMS TO THE WEST WILL ALSO PERSIST FOR A WHILE BEFORE SCATTERING OUT LATER THIS MORNING. WITH SKIES EXPECTED TO BECOME PARTLY CLOUDY BY AFTERNOON...TEMPERATURES WILL WARM NICELY INTO THE MID 80S ACROSS MUCH OF THE AREA. WITH MOIST SOUTHEAST FLOW WELL ESTABLISHED AND WARMING TEMPERATURES...THE ATMOSPHERE WILL BECOME MODERATELY UNSTABLE BY AFTERNOON HOWEVER STRONG CAPPING IS LIKELY TO PERSIST OVER MUCH OF THE REGION. BY EARLY THIS EVENING THE FRONT WILL EXTEND ACROSS OKLAHOMA INTO NORTHWEST TEXAS. THE DRYLINE WILL LIKELY BE LOCATED SOMEWHERE BETWEEN MIDLAND AND SWEETWATER IN THE VICINITY OF A WEAK SURFACE LOW. AS THE FRONT CONTINUES TO SURGE SOUTH...FORCING ALONG THE BOUNDARY AND A WEAKENING CAP WILL ALLOW FOR SCATTERED THUNDERSTORM TO DEVELOP. MOST OF THIS ACTIVITY IS EXPECTED TO BE JUST WEST OF OUR CWA DURING THE EVENING HOURS WHEN IT DEVELOPS BUT WILL LIKELY MOVE ACROSS THE WESTERN COUNTIES BEFORE MIDNIGHT. A FEW OF THE INITIAL STORMS THAT DEVELOP WILL LIKELY BE SEVERE GIVEN THE STEEP LAPSE RATES. THESE STORMS WOULD POSE A DAMAGING WIND AND HAIL THREAT. THE COLD FRONT WILL LIKELY RAPIDLY UNDERCUT ANY SURFACE BASED THUNDERSTORMS AFTER DARK RESULTING IN ELEVATED CONVECTIVE ACTIVITY. THIS MAY STILL POSE A HAIL THREAT...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD BE GREATLY DIMINISHED AFTER DARK. BY EARLY THURSDAY MORNING...THE COLD FRONT WILL BE MOVING THROUGH THE SOUTHEAST PART OF THE CWA. THE MAIN FORCING FOR ASCENT FROM THE UPPER TROUGH WILL STILL BE TO THE NORTHWEST AND THIS SHOULD GRADUALLY OVERSPREAD THE AREA DURING THE DAY THURSDAY RESULTING IN WIDESPREAD LIGHT RAIN ACTIVITY. WINDS WILL BE STRONG DURING THE DAY THURSDAY AND MAY ACTUALLY BE STRONGEST DURING THE EVENING HOURS WHEN A 50KT NORTHERLY LLJ OVERSPREADS THE REGION. A WIND ADVISORY WILL LIKELY BE NEEDED FOR THURSDAY AFTERNOON/EVENING. TEMPERATURES DURING THE DAY THURSDAY WILL FALL THROUGHOUT THE DAY WITH HIGHS BEING ESTABLISHED EARLY IN THE DAY. TEMPERATURES WILL LIKELY BE IN THE 40S ACROSS MUCH OF THE AREA BY LATE THURSDAY AFTERNOON. WIND CHILLS WILL FALL INTO THE UPPER 20S BY EVENING WITH THE STRONG NORTHERLY WINDS. RECORD COLD IS EXPECTED THURSDAY NIGHT WITH FORECAST LOWS AT OR VERY NEAR FREEZING ACROSS THE NORTHWEST COUNTIES. OFFICIAL RECORDS MAY BE BROKEN AT DFW FOR MAY 2 /THU/ AS TEMPS FALL INTO THE LOW 40S BEFORE MIDNIGHT. THE DFW RECORD FOR MAY 2 IS 44 DEGREES. THE FORECAST CURRENTLY HAS 42. THE RECORDS FOR MAY 3 /FRI/ ARE 41 FOR DFW AND 44 FOR WACO. THE CURRENT FORECAST HAS 38 AT DFW AND 37 AT WACO. CONCERNING THE TEMPERATURE FORECAST...RIGHT NOW IT APPEARS THAT WINDS WILL REMAIN STRONG THROUGH THE NIGHT THURSDAY INTO FRIDAY. THIS SHOULD PREVENT TEMPERATURES FROM TANKING AS SKIES CLEAR OUT. IF WINDS DIMINISH MORE QUICKLY ESPECIALLY IN THE FAR NORTHWEST COUNTIES...THEN LOWS COULD FALL A FEW MORE DEGREES THAN CURRENTLY FORECAST. IT IS OF INTEREST THAT RAW MODEL SURFACE TEMPERATURES ARE IN THE UPPER 20S ACROSS PARTS OF THE NORTHWEST COUNTIES FRIDAY MORNING. THIS WHOLE SYSTEM WILL MOVE EAST OF THE AREA ON FRIDAY. TEMPERATURES WILL REBOUND NICELY FOR THE UPCOMING WEEKEND WITH HIGHS IN THE 70S AND LOWS IN THE 40S/50S. THIS WOULD STILL BE ABOUT 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. UPPER PATTERN INTO THE MIDDLE OF NEXT WEEK LOOKS FAIRLY BENIGN WITH ZONAL FLOW. FORECAST WILL REMAIN DRY WITH TEMPERATURES NEAR NORMAL. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 54 54 37 62 / 5 30 40 20 5 WACO, TX 82 57 57 37 64 / 5 30 40 20 5 PARIS, TX 78 58 58 38 60 / 5 20 40 20 5 DENTON, TX 81 50 50 34 61 / 10 30 40 20 5 MCKINNEY, TX 79 54 54 35 62 / 5 30 40 20 5 DALLAS, TX 81 55 55 37 64 / 5 30 40 20 5 TERRELL, TX 80 59 59 37 63 / 5 20 40 20 5 CORSICANA, TX 81 60 60 38 63 / 5 20 40 20 5 TEMPLE, TX 83 58 58 37 64 / 5 30 40 10 5 MINERAL WELLS, TX 82 47 47 33 63 / 10 40 40 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 1, 5:12 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 512 AM CDT WED MAY 1 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021015- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 512 AM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS FOR LOCATIONS ALONG AND WEST OF THE INTERSTATE 35/35W CORRIDOR LATE THIS AFTERNOON THROUGH THIS EVENING. THUNDERSTORM CHANCES WILL SPREAD TO ALL OF NORTH TEXAS AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE SEVERE WEST OF INTERSTATE 35/35W BEFORE MIDNIGHT. LARGE HAIL...LOCALIZED DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING ARE THE PRIMARY HAZARDS. NORTH WINDS WILL INCREASE TO 20 TO 30 MPH BEHIND A STRONG COLD FRONT THAT IS EXPECTED TO MOVE THROUGH NORTH TEXAS THIS EVENING AND OVERNIGHT. THESE WINDS COULD MAKE DRIVING DIFFICULT ON WEST TO EAST ORIENTED ROADS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG NORTH WINDS OF 20 TO 30 MPH WILL CONTINUE ACROSS NORTH TEXAS DURING THE DAY ON THURSDAY. WINDS MAY ACTUALLY INCREASE IN INTENSITY AROUND SUNSET THURSDAY AND BECOME SUSTAINED AT NEAR 30 MPH WITH GUSTS TO 40 TO 45 MPH THROUGH THURSDAY EVENING. A VERY LATE SEASON FREEZE IS POSSIBLE FOR LOCATIONS GENERALLY NORTHWEST OF THE DALLAS FORT WORTH AREA. A FREEZE IS MOST LIKELY FOR LOCATIONS NEAR A LINE FROM BOWIE TO GRAHAM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON THROUGH THIS EVENING FOR LOCATIONS WEST OF THE INTERSTATE 35 CORRIDOR. CAVANAUGH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:44 PM CDT | Freeze Watch | FWD | Cooke, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.